Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Embedding theorem for bounded deformations in domains with cusps

Full text
Author(s):
Arruda, Lynnyngs K. [1] ; Chemetov, Nikolai V. [2]
Total Authors: 2
Affiliation:
[1] Univ Fed Sao Carlos, Dept Matemat, BR-13565905 Sao Carlos, SP - Brazil
[2] Univ Lisbon, CMAF, P-1649003 Lisbon - Portugal
Total Affiliations: 2
Document type: Journal article
Source: MATHEMATICAL METHODS IN THE APPLIED SCIENCES; v. 37, n. 17, p. 2739-2745, NOV 30 2014.
Web of Science Citations: 0
Abstract

An embedding theorem for the space of L-2-bounded deformations in a planar domain with an external cusp is established. These kinds of embedding inclusions appear naturally in the modeling process of the motion of a rigid body in a fluid, filling a bounded domain. Copyright (c) 2013 John Wiley \& Sons, Ltd. (AU)

FAPESP's process: 12/19611-7 - Elliptic, hyperbolic and hyperbolic-elliptic problems
Grantee:Lynnyngs Kelly Arruda Saraiva de Paiva
Support type: Regular Research Grants
FAPESP's process: 09/14795-0 - Stationary and evolution problems
Grantee:Lynnyngs Kelly Arruda Saraiva de Paiva
Support type: Regular Research Grants